Definability in lattices of equational theoris

Annals of Mathematical Logic 3 (2):197-237 (1971)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-17

Downloads
9 (#449,242)

6 months
3 (#1,723,834)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Lattice Theory.Garrett Birkhoff - 1940 - Journal of Symbolic Logic 5 (4):155-157.
Equational Completeness of Abstract Algebras.Jan Kalicki & Dana Scott - 1958 - Journal of Symbolic Logic 23 (1):56-56.

Add more references